research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

Exponential Function of a bounded Linear Operator on a Hilbert Space.
الداله الأسيه لمؤثر خطي مقيد على فضاء هلبرت

Authors: Fatin A. Ahmed فاتن عباس احمد --- Radhi I. Mohammed راضي إبراهيم محمد علي
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2014 Volume: 11 Issue: 3 Pages: 1267-1273
Publisher: Baghdad University جامعة بغداد


In this paper, we introduce an exponential of an operator defined on a Hilbert space H, and we study its properties and find some of properties of T inherited to exponential operator, so we study the spectrum of exponential operator e^T according to the operator T.

قدمنا في هذا البحث مؤثر القوى لمؤثر معين معرف على فضاء هلبرت مع دراسة خواص مؤثر القوى . كما تم دراسة خواص المؤثر المعين والتي تورث إلى مؤثر القوى. ودرسنا طيف مؤثر القوى الذي يمنحه المؤثر المعين.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2014 (1)